# SDR C2XA08IA088

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 12,204 hours, 6,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YYT - FLIGHT 2507, THE CREW REPORTED A BURNING SMELL THROUGH THE PACKS WITH THE APU RUNNING.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 CAT C CONTROL NUMBER 141634, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 03/20/08 FLIGHT 2017 THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE OPERATIONALLY CHECKED THE PACK SYSTEM USING THE APU WITH NO DEFECTS NOTED.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
